# SDR DL76G020484

- Difficulty date: April 26, 2002
- Submitted: May 2, 2002
- Operation: Air carrier
- Aircraft: N156DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25354
- Aircraft time: 43,628 hours, 11,493 cycles
- Engine: Ge CF680C2B6
- Engine time: 18,050 hours, 3,003 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: 8901314
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE SLOW TO SPOOL DOWN FROM CRUISE POWER TO IDLE SETTING.  TOOK ABOUT 20-30 SECS FOR ENGINE TO SPOOL DOWN.  EMERGENCY EQUIPMENT CALLED OUT, BUT NO EMERGENCY DECLARED.  NR 2 ENG CIT SENSOR REMOVED.  REPLACED NR 2 ENGINE CIT SENS PER M/M.  LEAK CKS OK, PERFORMED TEST 2 AND 3 PER PFHB TESTS.
